# SDR QXEA0102149

- Difficulty date: December 19, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON SEAT RAIL UPPER SURFACE ABOVE FRAME 4610, BL1127 RT.  REPAIRED IAW FOKKER SRM 53-40-01, PAGE 206, FIGURE 205, SRM 53-02-15 AND SRM 53-31-01.
